Blank Cover Image
QRコード(所蔵情報)

The Journal of mathematical behavior

フォーマット:
雑誌
責任表示:
the Madison Project
言語:
英語
出版情報:
[Champaign, Ill.] : [Study Group for Mathematical Behavior], [1980?]-
形態:
v. ; 23 cm
著者名:
巻次(年次):
Vol. 3, no. 1 (autumn 1980)-
書誌ID:
AA10619799
ISSN:
07323123  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 
7 電子ジャーナル The Journal of mathematical behavior

JAI

National Council of Teachers of Mathematics

National Council of Teachers of Mathematics

Walker, William Squire, 1908-

University Microfilms International

Scheidlinger, Saul, 1918-

W.W. Norton

National Council of Teachers of Mathematics, Association of Teachers of Mathematics in the Middle States and Maryland, …

National Council of Teachers of Mathematics

Academic Press

Association for Teaching Aids in Mathematics

Association for Teaching Aids in Mathematics

American Psychological Association

American Psychological Association

Academic and Business Research Institute